# SDR SWAA2023032301390

- Difficulty date: February 9, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.600 INCH. APPROX. 2023-116679<[01] TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23;[02] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED BTW STAB STA184.70 TO STAB STA 203.10 AND BTW 12 INCH. FROM FRONT SPAR TO 23 INCH. FROM FRONT SPAR IAW SRM B737-700 55-10-01-2R-11 REPAIR 11; FIGURE 204; DETAIL B SEE INDIVIDUAL SIGN OFFS BELLOW;[03] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED BTW STAB STA184.70 TO STAB STA 203.10 AND BTW 12 INCH. FROM FRONT SPAR TO 23 INCH. FROM FRONT SPAR IAW SRM B737-700 55-10-01-2R-11 REPAIR 11; FIGURE 204; DETAIL B SEE INDIVIDUAL SIGN OFFS BELLOW CERTIFIED AS RII
